# SDR CALA2014091801255

- Difficulty date: September 17, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 22,481 hours, 7,719 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON RUNWAY GOT GEN OFF LIGHT SOURCE LIGHT ON RT ENG TRIED TO RESET IAW QRH NO HELP.  GOT IDG FAULT, DISCONNECTED IDG, CHECKED OIL LEVEL BOTH IDGS & OIL LEVEL AT APU PLACED ON MEL 24-01-2R.  COMPLIED WITH DDPG PULLED BULBS FROM LIGHTS AS PRESCRIBED IAW MEL DDPG RECORDED APU OIL ON LOG PAGE.
